It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


After reading extensively, I have also decided to discontinue my fosamax. I started with Boniva 150 mg monthly, but had side effects almost immediately (stomach, diarrhea, severe bone pain in the sternum, low back, upper back, ribs). My doctor then prescribed fosamax 70 mg weekly. Although I am able to tolerate this medication MUCH better (I still get sternum pain), I am frightened about the long term effects and how long this medication stays in your system. I decided to take a little time off of medications and get educated - one of the ways is through this wonderful site. I ordered, as suggested here, The Myth of Osteoporosis and another book about Preventing and Reversing Osteopenia. Someone did recommend that I try Actenol ... not sure about this one. Any feedback would be appreciated. Thanks!:)
Yef,

Actenol is also a biophosphate, as is Fosomax; therefore, the same, or similar, side-effects accompany use of it.

Ezorb and Strontium are two alternative choices that do not carry the toxic side-effects of the biophosphates. The Myth book will also help you to put your health care into better perspective.

All the best.





All times are GMT -7. The time now is 08:23 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!